# SDR HEEA076060

- Difficulty date: September 28, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 7120 · Engine Mount Section
- Part: Leg Assy
- Part number: 206064106101
- Part serial: NA
- Condition: Mismanufactured
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART DOES NOT FIT PHI INSPECTION FIXTURE WHICH WAS MANUFACTURED TO MATCH SEVERAL OF THESE PART NUMBERED LEG ASSEMBLIES.
